Some Inequalities for Gram's Determinants and Applications

Full text for this resource is not available from the Research Repository.

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2008) Some Inequalities for Gram's Determinants and Applications. PanAmerican Mathematical Journal, 18 (1). pp. 89-97. ISSN 1064-9735


In this paper, some inequalities involving Gram’s determinants are given in terms of 2-inner products.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15189, some inequalities, Gram’s determinants, 2-inner products, 2-inner product spaces
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login